BibTeX record journals/fuin/ZhuLF15

download as .bib file

@article{DBLP:journals/fuin/ZhuLF15,
  author    = {Kai Zhu and
               Guilong Liu and
               Yanbin Feng},
  title     = {Boolean Matrices and their Applications to Covering Reductions},
  journal   = {Fundam. Inform.},
  volume    = {139},
  number    = {4},
  pages     = {421--433},
  year      = {2015},
  url       = {https://doi.org/10.3233/FI-2015-1241},
  doi       = {10.3233/FI-2015-1241},
  timestamp = {Sat, 20 May 2017 00:23:05 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/ZhuLF15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics